Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 249, Number 3, Pages 551–555 (Mi dan43162)  

MATHEMATICS

Hilbert's theorem on invariants

V. L. Popov

Moscow Institute of Electronic Engineering

Full text: PDF file (814 kB)

Bibliographic databases:
UDC: 519.4
Presented: А. Н. Колмогоров
Received: 14.05.1979

Citation: V. L. Popov, “Hilbert's theorem on invariants”, Dokl. Akad. Nauk SSSR, 249:3 (1979), 551–555

Citation in format AMSBIB
\Bibitem{Pop79}
\by V.~L.~Popov
\paper Hilbert's theorem on invariants
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 249
\issue 3
\pages 551--555
\mathnet{http://mi.mathnet.ru/dan43162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553208}
\zmath{https://zbmath.org/?q=an:0446.14004}


Linking options:
  • http://mi.mathnet.ru/eng/dan43162
  • http://mi.mathnet.ru/eng/dan/v249/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021